# SDR MWEA96477

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, A CABIN WINDOW FRAME FWD LOWER LEG WAS FOUND CRACKED APPROX .1875 INCH FROM EDGE AT STA 600, LONG 15R.  REPAIRED CRACK IAW SRM 53-01 FIG 2, SHEET 4.
